Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2002 | Journal Article | LibreCat-ID: 4621
Heiler, S., & Feng, Y. (2002). Data-driven decomposition of seasonal time series. Journal of Statistical Planning and Inference, 91(2), 351–363. https://doi.org/10.1016/s0378-3758(00)00187-7
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 4637
Heiler, S., & Feng, Y. (2002). Data-driven decomposition of seasonal time series. Journal of Statistical Planning and Inference, 91(2), 351–363. https://doi.org/10.1016/s0378-3758(00)00187-7
LibreCat | DOI
 

Filters and Search Terms

issn=0378-3758

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed